Approximation of functions by (C,2)(E,1) product summability method of Fourier series
DOI:
https://doi.org/10.23755/rm.v38i0.504Keywords:
Degree of approximation, Fourier series, Pruduct summability methods.Abstract
Various investigators such as Leindler [10], Chandra [1], Mishra et al. [7], Khan [11], Kushwaha [6] have determined the degree of approximation of 2 pai-periodic functions belonging to generalized Lipschitz class of functions through trigonometric Fourier approximation using different summability means. Recently H.K. Nigam [12] has determined that the Fourier series is summable under the summability means (C,2)(E,1) but he did not find the degree of approximation of function belonging to various classes. In this paper a theorem concerning the degree of approximation of function belonging to class by (C,2)(E,1) product summability method of Fourier series has been established which in turn generalizes the result of H. K. Nigam [12].
References
P. Chandra , Approximation by Nörlund operators, Mat. Vestnik, Vol. 8, 263-269, 1986.
P. Chandra, functions of classes and and their Riesz means, Riv. Mat. Univ. Parm, Vol. 4, No. 12, 275-282, 1986.
] P. Chandra , On the degree of approximation of a class of function by means of Fourier series , Acta Mathematica Hungarica, Vol. 52 , No. 3-4, 199-205, 1988.
A.B.S. Hollend, R.N. Mohapatra and B.N. Sahney , approximation of function by Euler means, Rendiconti di Mathematica (Rome)(2), Vol. 3, 341-355, 1983.
S. Lal and P.N. Singh, Degree o approximation of conjugate of function by (C,1)(E,1) means of conjugate series of Fourier series, Tamkang Journal of Mathematics, Vol. 33, No. 3, 269-274, 2002.
Lal and Kushwaha, Degree of approximation of Lipschitz Function by (C,1)(E,q) product Summability Method, Int. Math. Forum Vol.4 (no. 41-44), 2009, pp. 2101-2107.
V.N. Mishra and L. N. Mishra, Trigonometric Approximation by signals(Functions) in -norm, International Journal of Contemporary Mathematical Sciences , Vol. 7, No. 19, 2012, pp. 909-918.
R.N. Mohapatra and B.N. Sahney, Approximation of continuous function by their Fourier series, Mathemtica: Journal L’ Anlyse Numerique la Theorie de l’approxiamtion, Vol.10, 81-87, 1981.
R. N. Mohapatra and P. Chandra, Holder continuous function and their Euler, Borel and Taylor meas, Math. Cronicle (New Zealand), Vol. 11 81-96, 1988.
L. Leindler, Trigonometric Approximation in norm, Journal of Mathematical Analysis and Applicaiton, Vol. 302, No. 1, 2005, pp. 129-136.
H.H. Khan, On Degree of Approximation of a functions Belonging to class , Indian Journal of Pure and Applied Mathematics, Vol. 5, No. 2, 1974,pp. 132-136.
H.K. Nigam, On (C,2)(E,1) Product means of Fourier series, Electronic Journal of Mathematical Analysis an Application, Vol.1(2) July 2013, pp. 334-344.
E.C. Titchmarsh, The Theory of functions, Oxford University Press, 402-403, 1939.
G.H. Hardy, Divergent Series, Oxford University Press, Oxford, 1949.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.